Title: The entropy of an irreversible quantum dynamics
Authors: Andries, Johan * ×
De Cock, Mieke *
Fannes, Mark * #
Issue Date: 1998
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:31 issue:28 pages:5989-6005
Abstract: We consider an irreversible quantum dynamical system that mimics the classical phase doubling map z bar right arrow z(2) on the unit circle and study its ergodic properties. The main result of the paper is the computation of the dynamical entropy (log 2) using compact perturbations of unity as operational partitions of unity.
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Teacher Training Physics (-)
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science